American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N35) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Alireza Salehi Golsefidy and Peter Sarnak. The affine sieve. J. Amer. Math. Soc. 26 (2013) 1085-1105.
Abstract, references, and article information   
View Article: PDF

[2] Michael Filaseta, Kevin Ford, Sergei Konyagin, Carl Pomerance and Gang Yu. Sieving by large integers and covering systems of congruences. J. Amer. Math. Soc. 20 (2007) 495-517. MR 2276778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] F. Gouvêa and B. Mazur. The square-free sieve and the rank of elliptic curves . J. Amer. Math. Soc. 4 (1991) 1-23. MR 1080648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1